# SDR FDEA201111094847

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 78,160 hours, 27,931 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 856SD12200
- Part serial: 1013
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT MOVE TO UP  POSITION.  FOLLOWED QRH, GEAR HANDLE WOULD STILL NOT MOVE TO UP POSITION.  REMOVED AND REPLACED MLG TRIM INTERLOCK HYDRAULIC FUSE IAW MD10-10 32-31-06-2. OK FOR SERVICE.
